# SDR CALA2023072402318

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 81,511 hours, 32,172 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C220702
- Condition: Missing
- Location: Refuel Coupling
- Part time: 1,546 hours, 777 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2  FOR FUEL CAP MISSING ON ARRIVAL CONTACTED TOMC REGARDING PDA REF GMM 02-30-95. REQUEST CDL 28A DUE TO PARTS NIS IN DENVER. PLACARD INSTALLED DEFERRED PER CDL 28A. PLACARD INSTALLED. VERIFIED NO LEAKS DISPATCH DESK: 04 NAME: RP DATE: 19-JUL-23- APPROVED CDL FOR FUEL CAP MISSING. CAP, COUPLING R OFF 31-2825-9-0001 7047 ON 31-2825-9-0001 0599 CAP, COUPLING R OFF 31-2825-9-0001 7047 ON 0000 REPLACED MISSING FUEL CAP REF AMM 28-25-41. PARTS USED: 31-2825-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1688051 SN OFF 7047
